# SDR CKSA97450

- Difficulty date: August 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR THE MAIN UPPER CARGO DOOR DUE TO MAIN CARGO DOOR CAME OPEN INFLIGHT.  REF ATI LOG SHEET NR 16711 AND 16712 CARGO DOOR FRAME AT FS 220 LONGERON 3L IS CRACKED.  REPAIRED IAW DOUGLAS SRM 53-2-0 FIG 2. (7075-T6) NON-ROUTINE TASK CARD NUMBER 111506.
